# SDR SWAA2025011579560

- Difficulty date: December 19, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727D TO BS807 LBL21 WL156.5 AT AFT CARGO COMPARTMENT.  ZEE CHANNEL SIDEPLATE ( SUPPORT ZEE) LOCATED BTW BS 727C+11 TO BS 787+ 11.  SPLICE SIDEPLATE 4EA LOCATED BTW BS 727D TO BS 727E. BTW BS 727H TO BS 727I. BTW BS 727I TO BS 727J AND BTW 767 TO BS 787. AT LBL 21 WL156.5 AND FASTENERS AT AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-5 REPAIR 5, SRM 51-40-02 AND DWG 146A7500 SHEET 233 REV. -.
